MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-1030-CS
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The reported event does not indicate a manufacturing defect and the finished product lot was verified to meet quality requirements and was released for commercial use in accordance with srm procedures.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, after deployment of the first enroute stent, the physician chose to deploy an additional stent to cover the lesion.Imaging revealed that the second stent was partially deployed outside the left common carotid artery, as the sheath was only 1-2 cm inside the vessel.The physician explanted the second enroute stent, and the following angiogram did not reveal any abnormalities.The patient was neurologically intact after the procedure.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20372057
Report Number3014526664-2024-00193
Device Sequence Number17080177
Product Code NIM
UDI-Device Identifier00811311020522
UDI-Public(01)00811311020522(17)260831(10)18239343
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberSR-1030-CS
Device Lot Number18239343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale